Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i12.20
pages 32-46

Reconstruction of the Model of Probabilistic Dependences by Statistical Data. Tools and Algorithm

Alexander S. Balabanov
Institute of Software Systems of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

The tools and an algorithm for reconstruction of probability models of dependencies in the class of monoflow structures (a subclass of Bayesian networks), are developed. "Proliferator-D" algorithm is computationally efficient (subcubic complexity) and performs a small number of tests of conditional independence only of the first rank. The correctness of the algorithm is justified by simple assumptions, which are empirically robust with respect to the size of a data sample. When the generative model goes beyond monoflow structures, the algorithm gradually degrades to the known Kruskal algorithm and produces the cover (approximation) of the model by a tree. The proposed algorithm can be easily modified to improve the quality of reduction (approximation) of Bayesian networks.


Articles with similar content:

AN ENSEMBLE KALMAN FILTER USING THE CONJUGATE GRADIENT SAMPLER
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 4
Heikki Haario, Antti Solonen, Albert Parker, Marylesa Howard, Johnathan M. Bardsley
DIMENSIONALITY REDUCTION FOR COMPLEX MODELS VIA BAYESIAN COMPRESSIVE SENSING
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 1
Bert J. Debusschere, Habib N. Najm, Peter Thornton, Cosmin Safta, Khachik Sargsyan, Daniel Ricciuto
EVALUATING THE PACKET TRAFFIC PARAMETER MEASUREMENTS
Telecommunications and Radio Engineering, Vol.78, 2019, issue 6
L. Korganbayeva, V. Goikhman, N. Sokolov, Sh. Seilov
PRIOR AND POSTERIOR ROBUST STOCHASTIC PREDICTIONS FOR DYNAMICAL SYSTEMS USING PROBABILITY LOGIC
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 4
Alexandros Taflanidis, James L. Beck
VARIABLE-SEPARATION BASED ITERATIVE ENSEMBLE SMOOTHER FOR BAYESIAN INVERSE PROBLEMS IN ANOMALOUS DIFFUSION REACTION MODELS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 3
Yuming Ba, Na Ou, Lijian Jiang